# SDR F3LA2012040600732

- Difficulty date: April 3, 2012
- Submitted: April 7, 2012
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 36,710 hours, 17,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5347715420490
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FROM FRAME 55A TO FRAME 58, DOOR SILL WEB HAS CORROSION IN NUMEROS AREAS.  R & R DOOR SILL WEB IAW SRM 51-42-11 PARAGRAPH 6 AND 7.
